Product details
What are Paramol Tablets?
Paramol tablets contain the active ingredients paracetamol and di-hydrocodeine. They are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.
Paramol Tablets are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.
How to take Paramol Tablets
Paramol Tablets should be taken during or after meals.
Adults and adolescents 16 years old and over:
- Take one or two tablets every four to six hours.
- Do not take more than 8 tablets in any 24 hour period.
Adolescents 12–15 years old:
- Take one tablet every four to six hours.
- Do not take more than 4 tablets in any 24 hour period.
If symptoms persist or worsen, consult your doctor or pharmacist.
What do Paramol Tablets contain?
Paramol Tablets contain 500mg of the active ingredient paracetamol and 7.46mg of the active ingredient di-hydrocodeine tartrate. Paracetamol acts as an analgesic (pain killer) and antipyretic (lowers body temperature). Di-hydrocodeine tartrate is also a powerful analgesic. They also contain magnesium stearate, maize starch, povidone, hypromellose, titanium dioxide and macrogol 400.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockFlexiSEQ For Joint Wear & Tear - 50g
Alternative Pain ReliefIn stockPanadol ActiFast Soluble - 24 Tablets
Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockAlka Seltzer XS Pain Relief - 20 Effervescent Tablets
Pain ReliefIn stockAnadin Extra - 12 Soluble Tablets
Pain ReliefIn stockAnbesol Adult Strength Gel - 10g
Pain ReliefIn stockA.Vogel Atrogel Arnica Gel - 100ml
Alternative Pain ReliefIn stockVoltarol Back and Muscle Pain Relief 1.16% Gel - 100g
Pain ReliefIn stockFlarin Joint & Muscular Pain Relief - 200mg - 12 Soft Capsules
Pain ReliefIn stockSavlon Dual Action Gel - 20g
Alternative Pain ReliefIn stockPanadol Advance 500mg Paracetamol - 16 Tablets
Pain ReliefIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.